American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[2] D. H. Sattinger. Bifurcation and symmetry breaking in applied mathematics. Bull. Amer. Math. Soc. 3 (1980) 779-819. MR 578374.
Abstract, references, and article information   
View Article: PDF

[3] James S. W. Wong. Positive definite functions and Volterra integral equations. Bull. Amer. Math. Soc. 80 (1974) 679-682. MR 0341009.
Abstract, references, and article information   
View Article: PDF

[4] Nathaniel Chafee and E. F. Infante. Bifurcation and stability for a nonlinear parabolic partial differential equation. Bull. Amer. Math. Soc. 80 (1974) 49-52. MR 0328359.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1